Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Catino

Integral pinched shrinking Ricci solitons

created by catino on 24 Sep 2015
modified on 25 Aug 2016

[BibTeX]

Published Paper

Inserted: 24 sep 2015
Last Updated: 25 aug 2016

Journal: Adv. Math.
Volume: 303
Pages: 279-294
Year: 2016

Abstract:

We prove that a $n$-dimensional, $4 \leq n \leq 6$, compact gradient shrinking Ricci soliton satisfying a $L^{n/2}$-pinching condition is isometric to a quotient of the round $\mathbb{S}^{n}$. The proof relies mainly on sharp algebraic curvature estimates, the Yamabe-Sobolev inequality and an improved rigidity result for integral pinched Einstein metrics.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1